Negative Effect When Taking Essiac
Answered by: Susan Eagles
Question from: Amrit
Posted on: March 19, 2007

Everyone says essiac tea is good but whenever I take it, after about 2 weeks my hair starts to fall out and I get new facial hair. Why is this considering the tea is supposed to help almost everything? Could it be that it does this because its cleaning and if so will this reverse after it is done cleaning? I am female, age 24.

I don’t know why you have these reactions when taking Essiac tea. Every person has individual needs to promote a balance in the body. Herbalists perform a full medical assessment before recommending herbs that will promote health for an individual. If you want to do a cleanse, I suggest that you visit a qualified medical or clinical herbalist who can recommend a diet and herbs that will benefit your individual needs. Neither Essiac nor any other formula is helpful for everyone.

Back to Medicinal Herbs and Their Uses | Q & A Index

Copyright © 1997-2019 Otto Richter and Sons Limited. All rights reserved.